Alert archive / Illinois / Flash Flood Warnings in 2022
Flash Flood Warning 24, NWS Quad Cities, IA
NWS Quad Cities, IA issued this flash flood warning at Aug 19, 2022, 9:00 PM CDT for Carroll County, Illinois. It was in force for 8 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 19, 2022, 9:00 PM CDT (02:00 UTC)
- Expired
- Aug 20, 2022, 4:46 AM CDT
- In force
- 8 hr
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Flood severity
- None
County Carroll County, IL
The radar
The Quad Cities radar (KDVN), 90 km from the middle of the area, began a volume at 02:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 20, 12:34 AM CDT | FLASH FLOOD | 4 E Chadwick, IL | OTTER CREEK OUT OF ITS BANKS OVER TELEGRAPH RD, NEAR THE INTERSECTION WITH ELM ROAD. 2 BRIDGES NORTH OF HIGHWAY 52, NEAR LANARK, WERE ALSO ABOUT TO BE COVERED BY WATER FROM SADDLE CREEK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 214 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 2.0 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1987 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1111 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
The text
As transmitted.
727
WGUS53 KDVN 200200
FFWDVN
ILC015-200800-
/O.NEW.KDVN.FF.W.0024.220820T0200Z-220820T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Quad Cities IA IL
900 PM CDT Fri Aug 19 2022
The National Weather Service in Quad Cities has issued a
* Flash Flood Warning for...
Eastern Carroll County in northwestern Illinois...
* Until 300 AM CDT.
* At 900 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 4 inches of rain
have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Lanark, Milledgeville, Shannon, Chadwick and Hitt.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4215 8969 4201 8969 4196 8978 4203 8997
4220 8980 4220 8969 4219 8969 4217 8969
4216 8969
FLASH FLOOD...RADAR INDICATED
$$
Speck4 follow-up statements
005
WGUS73 KDVN 200249
FFSDVN
Flash Flood Statement
National Weather Service Quad Cities IA IL
949 PM CDT Fri Aug 19 2022
ILC015-200800-
/O.CON.KDVN.FF.W.0024.000000T0000Z-220820T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Carroll IL-
949 PM CDT Fri Aug 19 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 3 AM CDT SATURDAY FOR
EASTERN CARROLL COUNTY...
At 949 PM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 3 and 5 inches of rain have
fallen. Additional rainfall amounts of 1 to 2 inches are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Lanark, Milledgeville, Shannon, Chadwick and Hitt.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4215 8969 4201 8969 4196 8978 4203 8997
4220 8980 4220 8969 4219 8969 4217 8969
4216 8969
FLASH FLOOD...RADAR INDICATED
$$
Speck788
WGUS73 KDVN 200433
FFSDVN
Flash Flood Statement
National Weather Service Quad Cities IA IL
1133 PM CDT Fri Aug 19 2022
ILC015-200800-
/O.CON.KDVN.FF.W.0024.000000T0000Z-220820T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Carroll IL-
1133 PM CDT Fri Aug 19 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 3 AM CDT SATURDAY FOR
EASTERN CARROLL COUNTY...
At 1133 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 3 and 6 inches of rain
have fallen. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Lanark, Milledgeville, Shannon, Chadwick and Hitt.
Flooding is possible along Carroll, Rock, and Elkhorn Creeks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 4215 8969 4201 8969 4196 8978 4203 8997
4220 8980 4220 8969 4219 8969 4217 8969
4216 8969
FLASH FLOOD...RADAR INDICATED
$$
RP Kinney194
WGUS53 KDVN 200718
FFWDVN
ILC015-201000-
/O.EXT.KDVN.FF.W.0024.000000T0000Z-220820T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Quad Cities IA IL
218 AM CDT Sat Aug 20 2022
The National Weather Service in Quad Cities has extended the
* Flash Flood Warning for...
Eastern Carroll County in northwestern Illinois...
* Until 500 AM CDT.
* At 218 AM CDT, local law enforcement earlier reported flash
flooding from Otter Creek near the intersection of Elm and
Telegraph Roads, and water was threatening some bridges over
Saddle Creek near Lanark. Between 3 and 6 inches of rain have
fallen. Scattered storms could produce additional rainfall up to
an inch in the warning area through the early morning.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Law enforcement reported.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Lanark, Milledgeville, Shannon, Chadwick and Hitt.
This includes the following streams and drainages...
East Plum River, Carroll Creek, Elkhorn Creek, Rock Creek, Johnson
Creek, Boone Branch, Lost Creek, Middle Creek, Otter Creek, Eagle
Creek, Saddle Creek, East Fork Creek and East Johnson Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 4215 8969 4201 8969 4196 8978 4203 8997
4220 8980 4220 8969 4219 8969 4217 8969
4216 8969
FLASH FLOOD...OBSERVED
$$
RP Kinney866
WGUS73 KDVN 200946
FFSDVN
Flash Flood Statement
National Weather Service Quad Cities IA IL
446 AM CDT Sat Aug 20 2022
ILC015-200956-
/O.CAN.KDVN.FF.W.0024.000000T0000Z-220820T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Carroll IL-
446 AM CDT Sat Aug 20 2022
...FLASH FLOOD WARNING IS CANCELLED FOR EASTERN CARROLL COUNTY...
Flood waters are receding. The threat for additional heavy rain
overnight has ended. Flash flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures, and do not
drive through water.
LAT...LON 4215 8969 4201 8969 4196 8978 4203 8997
4220 8980 4220 8969 4219 8969 4217 8969
4216 8969
$$
RP KinneyWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Aug 19, 6:54 PM CDT, 2 hours 6 minutes earlier.
Area forecast discussion, Aug 19, 6:54 PM CDT, 2 hours 6 minutes before
Area Forecast Discussion National Weather Service Quad Cities IA IL 654 PM CDT Fri Aug 19 2022 .SYNOPSIS... Issued at 310 PM CDT Fri Aug 19 2022 Stacked upper low in sw MN was beginning to spread large scale ascent across the cwa with thunderstorms developing in the instability and 30-35 kt bulk shear. && .SHORT TERM...(This evening through Saturday) Issued at 310 PM CDT Fri Aug 19 2022 Stacked upper low will track southeast into eastern IA with several rounds of showers and thunderstorms through Saturday. The more widespread pcpn should occur during the afternoon and evening with the heating of the day. SPC has a slight risk for severe thunderstorms through this evening, with a marginal risk for Saturday afternoon and evening. Large hail and damaging winds are the main risks but a tornado or two is possible with the atmosphere rotating with the upper low overhead. In addition, the storms will be slow moving so heavy rainfall is likely. lows tonight in the lower 60s with highs on Saturday in the mid to upper 70s. .LONG TERM...(Saturday night through Friday) Issued at 310 PM CDT Fri Aug 19 2022 Key Message: 1) Mostly dry weather ahead of us, with seasonal temperatures forecast. Setting up to be a beautiful start to the work week! Discussion... Sunday will be the start of a stretch of beautiful weather for the area. The cut off low will continue to slowly push off to the east, allowing high pressure to filter into the area. While we may see some lingering showers early Sunday morning, those will quickly move out and leave much of the area dry through the day. High pressure will stick around through the first half of the week, with light winds, mostly clear skies, and seasonal temperatures. With high pressure overhead, precipitation chances through the first half of the week will be little to none. Mid to late week, we get under northwest flow, which will put us in a pattern with the chance to get a handful of weak systems that push through. Thus, Wednesday and beyond, we can start to see precipitation chances on the rise. At this time, we aren't seeing any hints at large and widespread rainfall/thunderstorm events through the week. && .AVIATION...(For the 00Z TAFS through 00Z Saturday evening) Issued at 648 PM CDT Fri Aug 19 2022 Closed upper low will track out of southern MN and into northern IA with scattered showers and thunderstorms across the taf sites tonight through Saturday. Ocnl MVFR/lcl IFR conds near/in tsra. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && SYNOPSIS...Haase SHORT TERM...Haase LONG TERM...Gunkel AVIATION...Haase
Hazardous weather outlook, Aug 19, 3:50 AM CDT, 17 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 350 AM CDT Fri Aug 19 2022 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-200900- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 350 AM CDT Fri Aug 19 2022 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...TODAY AND TONIGHT Scattered thunderstorms are expected from late this afternoon into tonight, mostly between 4 PM and 10 PM. There is a slight risk for severe storms in the counties along and west of the Mississippi River. The primary risks are strong wind gusts and large hail. A secondary threat is localized minor flooding from heavy downpours. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY Occasional rounds of showers and thunderstorms are anticipated on Saturday. The main risk is gusty winds. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon into early tonight. Uttech
In the hours before
Local storm report, Aug 19, 8:04 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
804 PM CDT FRI AUG 19 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0746 PM HEAVY RAIN 3 N MUSCATINE 41.46N 91.07W
08/19/2022 U0.00 INCH MUSCATINE IA AMATEUR RADIO
DELAYED REPORT. WATER 3-4 INCHES DEEP ACROSS
TIPTON ROAD.
&&Special weather statement, Aug 19, 8:10 PM CDT, 50 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
810 PM CDT Fri Aug 19 2022
IAZ052-053-064-065-067-077-078-ILZ024-200200-
Mercer IL-Linn IA-Washington IA-Muscatine IA-Cedar IA-Louisa IA-
Jones IA-Johnson IA-
810 PM CDT Fri Aug 19 2022
...Strong thunderstorms will impact portions of west central Mercer,
Louisa, western Cedar, eastern Johnson, eastern Washington,
southwestern Jones, western Muscatine and southeastern Linn Counties
through 900 PM CDT...
At 810 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Springville to Wyman. Movement was east at 20
mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Strong thunderstorms will be near...
Mount Vernon, Lisbon, Springville and Whittier around 815 PM CDT.
Viola around 820 PM CDT.
Columbus Junction, Columbus City, Martelle and Stone City around
825 PM CDT.
Other locations in the path of these storms include Anamosa, Morley,
Wapello, Letts, Olin, Grandview, Fruitland and Center Junction.
This includes Interstate 80 in Iowa between mile markers 245 and 268.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4215 9109 4114 9108 4118 9154 4211 9153
TIME...MOT...LOC 0110Z 265DEG 19KT 4204 9146 4123 9146
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
GibbsSpecial weather statement, Aug 19, 8:37 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
837 PM CDT Fri Aug 19 2022
IAZ053-054-065>068-200230-
Scott IA-Clinton IA-Jackson IA-Muscatine IA-Cedar IA-Jones IA-
837 PM CDT Fri Aug 19 2022
...Strong thunderstorms will impact portions of northeastern Rock
Island, southwestern Jo Daviess, Jackson, eastern Cedar, Scott,
southeastern Jones, northeastern Muscatine and Clinton Counties
through 930 PM CDT...
At 836 PM CDT, Doppler radar was tracking an outflow boundary ahead
of strong thunderstorms along a line extending from near Onslow to
near Muscatine. Movement was east at 45 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Monmouth and Canton around 845 PM CDT.
Montpelier around 850 PM CDT.
Blue Grass and Nashville around 855 PM CDT.
Other locations in the path of these storms include Maquoketa,
Buffalo, Fulton, Hurstville, Andrew, Rock Island, Springbrook,
Spragueville, Preston and Green Island.
This includes the following highways...
Interstate 74 in Iowa between mile markers 1 and 5.
Interstate 80 in Iowa between mile markers 268 and 306.
Interstate 280 between mile markers 1 and 9.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4221 9036 4217 9027 4177 9028 4173 9032
4170 9031 4168 9033 4165 9034 4159 9034
4157 9041 4152 9046 4152 9056 4151 9059
4148 9063 4144 9109 4220 9112 4223 9040
TIME...MOT...LOC 0136Z 271DEG 41KT 4214 9103 4145 9103
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
GibbsLocal storm report, Aug 19, 8:48 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
848 PM CDT FRI AUG 19 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM TSTM WND GST MORLEY 42.01N 91.24W
08/19/2022 E65 MPH JONES IA FIRE DEPT/RESCUE
WIND GUST ESTIMATED BY MORLEY FIRE CHIEF.
&&
HAASESpecial weather statement, Aug 19, 8:58 PM CDT, 2 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
858 PM CDT Fri Aug 19 2022
IAZ067-068-078-089-ILZ015-016-024>026-200300-
Warren IL-Mercer IL-Henderson IL-Rock Island IL-Henry IL-Scott IA-
Des Moines IA-Muscatine IA-Louisa IA-
858 PM CDT Fri Aug 19 2022
...Strong thunderstorms will impact portions of northeastern
Henderson, northwestern Warren, Rock Island, Mercer, west central
Henry, northern Des Moines, southeastern Louisa, southwestern Scott
and south central Muscatine Counties through 1000 PM CDT...
At 858 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Fairport to near Joy to 6 miles northeast of
Danville. Movement was east at 25 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Moline, Rock Island, Muscatine, East Moline, Aledo, Oquawka, Silvis,
Milan, Coal Valley, Burgess, Mediapolis, Andalusia, Viola,
Millersburg, Matherville, New Boston, Sherrard, Keithsburg, Reynolds
and Eliza.
This includes the following highways...
Interstate 74 in Illinois between mile markers 2 and 8.
Interstate 280 between mile markers 11 and 18.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4097 9136 4107 9120 4111 9115 4113 9110
4116 9109 4118 9110 4124 9111 4130 9107
4141 9105 4143 9097 4142 9093 4145 9085
4145 9073 4151 9042 4118 9040 4093 9079
TIME...MOT...LOC 0158Z 264DEG 22KT 4145 9089 4116 9088 4091 9122
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
GibbsLocal storm report, Aug 19, 9:00 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
900 PM CDT FRI AUG 19 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM HAIL 2 N MONTICELLO 42.26N 91.19W
08/19/2022 E0.50 INCH JONES IA TRAINED SPOTTER
&&The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 19, 7:12 PM CDT | Severe Thunderstorm Warning | DVN | Mercer, Rock Island | 48 min |
| Aug 19, 7:18 PM CDT | Severe Thunderstorm Warning | DVN | Jo Daviess | 12 min |
| Aug 19, 7:27 PM CDT | Severe Thunderstorm Warning | DVN | Carroll | 48 min |
| Aug 19, 8:31 PM CDT | Severe Thunderstorm Warning | DVN | Mercer, Rock Island | 29 min |
| Aug 19, 8:58 PM CDT | Special Weather Statement | DVN | Mercer, Rock Island | 62 min |
| Aug 19, 9:19 PM CDT | Severe Thunderstorm Warning | DVN | Henderson, Mercer, Warren | 41 min |
| Aug 19, 9:57 PM CDT | Special Weather Statement | DVN | Carroll, Jo Daviess, Stephenson, Whiteside | 78 min |
| Aug 19, 11:36 PM CDT | Special Weather Statement | DVN | McDonough | 24 min |
| Aug 20, 1:04 AM CDT | Special Weather Statement | DVN | Putnam | 41 min |
| Aug 20, 6:17 AM CDT | Special Weather Statement | DVN | Henry | 43 min |
| Aug 20, 1:04 PM CDT | Special Weather Statement | DVN | Putnam | 41 min |
| Aug 20, 1:35 PM CDT | Tornado Warning | DVN | Mercer | 40 min |
| Aug 20, 1:56 PM CDT | Tornado Warning | DVN | Mercer | 30 min |
| Aug 20, 2:16 PM CDT | Special Weather Statement | DVN | Rock Island | 44 min |
| Aug 20, 2:26 PM CDT | Severe Thunderstorm Warning | DVN | Putnam | 49 min |
| Aug 20, 2:30 PM CDT | Severe Thunderstorm Warning | DVN | Henry, Mercer, Warren | 45 min |
| Aug 20, 2:34 PM CDT | Severe Thunderstorm Warning | DVN | Henry, Rock Island, Whiteside | 41 min |
| Aug 20, 4:33 PM CDT | Special Weather Statement | DVN | Carroll, Henry, Jo Daviess, Mercer, Rock Island, Stephenson and 1 more | 117 min |
Nearby
Flash Flood Warnings in Illinois, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.